# SDR 2006UALA00502

- Difficulty date: March 14, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 45,850 hours, 32,391 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH NOSE GEAR RED LIGHT ON AND MAINS GREEN, GEAR HANDLE DOWN.  M983,NOSE GEAR RED LIGHT & TO. WARNING CIRCUIT CCARD FAILED. REPLACED CARD PER MM 32-09-20 PGS 410- 411. PERFORMED NOSE GEAR SAFETY SENSOR ADJ TEST PER MM 32-09-02. .501. NOSE GEAR EXTENSION & RETRACTION ADJ TEST PER MM32-33-00. .501 & MANUAL EXTENSION TEST (NOSE ONLY) PER MM 32-35-00..501. NORMAL OPERATION NOTED AND NO FURTHER INCIDENT REPORTED.
